# SDR 2008UALA03656

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 42,371 hours, 11,750 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Inoperative
- Location: Rt Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CENTER TANK RIGHT FUEL VALVE WILL NOT OPEN.
